I've had mirena for about 4 years now, since I've had this put in, I have not had a period. my obgyn says this is normal, but for the last couple of days, I have been spotting a lot. and had a lot of cramping, which they say is normal too, but I've been having some pain during intercourse, and bleeding afterwards. it's becoming uncomfortable now, I sometimes get random pains in the pelvic area, so sharp I can't move for a minute or two. I heard about this product, and tending to attach it self onto the uterus wall. is this true? and is this happening to me???
No responses have yet been posted. Add your response to this question.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2015 • 1 answer
Posted 1 Apr 2015 • 1 answer
Posted 21 Jun 2016 • 0 answers
Posted 2 Aug 2016 • 1 answer
I've been on Mirena for about a year. When I first got it I spotted then my period stopped. Now I'm?
Posted 14 Sep 2016 • 0 answers